| Model Number |
MMT-1780KL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had hyperglycemia.Blood glucose level was over 550 mg/dl.Customer wanted to know what settings in auto mode can stop the repeated blood glucose required alerts.No further details given.No further details given.Customer stated that auto mode turned off for three hours.Insulin pump will not be returned for analysis.